National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:64    Issue:3        Page:351-366
ISSN:0862-7940

On the inverse eigenvalue problem for a special kind of acyclic matrices期刊论文

作者: Heydari Mohammad Fazeli Seyed Abolfazl Shahzadeh Karbassi Seyed Mehdi
DOI:10.21136/AM.2019.0242-18

服务链接:
页码: 351-366
出版者: Springer Berlin Heidelberg,Springer
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:64    Issue:3
语言: English
摘要: We study an inverse eigenvalue problem (IEP) of reconstructing a special kind of symmetric acyclic matrices whose graph is a generalized star graph. The problem involves the reconstruction of a matrix by the minimum and maximum eigenvalues of each of its leading principal submatrices. To solve the problem, we use the recurrence relation of characteristic polynomials among leading principal minors. The necessary and sufficient conditions for the solvability of the problem are derived. Finally, a numerical algorithm and some examples are given.
相关主题: 05C50, inverse eigenvalue problem, Classical and Continuum Physics, Analysis, Theoretical, Mathematical and Computational Physics, Mathematical and Computational Engineering, Mathematics, Applications of Mathematics, 65F18, Optimization, graph of a matrix, leading principal minor,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×